# SDR CA990927076

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH, FLAPS SELECTED FROM 8-20, LT FLAP STOPPED AT 13 AND RT AT 14.   REPLACED FLAP SYSTEM ELECTRONIC UNIT AND RT BRAKE.
